# SDR MASA2022041100104

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N88341
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700563
- Aircraft time: 13,149 hours, 7,564 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN ALT HI WARNING. PLACED CABIN PRESSURE CONTROL AUTO MODE-1 CHANNEL INOPERATIVE ON MEL.
